On the distribution of analogues of primes
Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 318-321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_2_a15,
author = {\`E. K. Fogels},
title = {On the distribution of analogues of primes},
journal = {Doklady Akademii Nauk},
pages = {318--321},
year = {1962},
volume = {146},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a15/}
}
È. K. Fogels. On the distribution of analogues of primes. Doklady Akademii Nauk, Tome 146 (1962) no. 2, pp. 318-321. http://geodesic.mathdoc.fr/item/DAN_1962_146_2_a15/